An accurate numerical method for solving the generalized time-fractional diffusion equation

Volume 11, Issue 11, pp 1282--1293 http://dx.doi.org/10.22436/jnsa.011.11.08 Publication Date: September 06, 2018       Article History

Authors

Muhammed Syam - Department of Mathematical Sciences, United Arab Emirates University, Al-Ain, UAE. Ibrahim Al-Subaihi - Department of Mathematics, Taibah University, Al Madinah, Saudi Arabia.


Abstract

In this paper, a formulation for the fractional Legendre functions is constructed to solve a class of time-fractional diffusion equation. The fractional derivative is described in the Caputo sense. The method is based on the collection Legendre. Analysis for the presented method is given and numerical results are presented.


Keywords


MSC


References